Please use this identifier to cite or link to this item: https://elib.vsmu.by/handle/123/10247
Title: Проблемы изучения высшей математики иностранными студентами
Authors: Букштынов, В. В.
Issue Date: 2003
Publisher: ВГМУ
Citation: Букштынов, В. В. Проблемы изучения высшей математики иностранными студентами / В. В. Букштынов // Вестник Витебского государственного медицинского университета. - 2003. - Т. 2, № 1. - С. 85-86.
Description: ОБУЧЕНИЕ ИНОСТРАННЫХ ГРАЖДАН
МАТЕМАТИКА
URI: http://elib.vsmu.by/handle/123/10247
ISSN: 1607-9906 (print)
2312-4156 (online)
Source: Вестник Витебского государственного медицинского университета. - 2003. - Т. 2, № 1
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
vVGMU_2003_1_85-86.pdf139.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.